Volume 9, June 2005
|Page(s)||38 - 73|
|Published online||15 November 2005|
Convergence to infinitely divisible distributions with finite variance for some weakly dependent sequences
Laboratoire de Statistique Théorique et Appliquée, Université
Paris 6, Site Chevaleret, 13 rue Clisson, 75013 Paris, France;
2 Laboratoire de Probabilités, Statistique et modélisation, Université de Paris-Sud, Bât. 425, 91405 Orsay Cedex, France; Sana.Louhichi@math.u-psud.fr
We continue the investigation started in a previous paper, on weak convergence to infinitely divisible distributions with finite variance. In the present paper, we study this problem for some weakly dependent random variables, including in particular associated sequences. We obtain minimal conditions expressed in terms of individual random variables. As in the i.i.d. case, we describe the convergence to the Gaussian and the purely non-Gaussian parts of the infinitely divisible limit. We also discuss the rate of Poisson convergence and emphasize the special case of Bernoulli random variables. The proofs are mainly based on Lindeberg's method.
Mathematics Subject Classification: 60E07 / 60F05
Key words: Infinitely divisible distributions / Lévy processes / weak dependence / association / binary random variables / number of exceedances.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.